# SDR TRAX200600620

- Difficulty date: August 14, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 127,  THE FOLLOWING LIGHTS DID NOT ILLIMINATE WHEN THE NR 1 EMERGENCY LIGHT BATTERY PACK WAS TESTED: FLOOR TRACK LIGHT NR 1 AND FLOOR LEVEL EXIT SIGNS AT PAX DOOR AND SERVICE DOOR.
